MAUDE Adverse Event Report: ARTHREX, INC. TORPEDO, 4.0MM X 13CM; SAW BLADE

ARTHREX, INC. TORPEDO, 4.0MM X 13CM; SAW BLADE
Model Number TORPEDO, 4.0MM X 13CM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 17-mar-2026, it was reported by a facility representative via (b)(4) that an ar-8400td torpedo broke inside the shoulder joint.This was discovered during a procedure with no patient harm reported.The surgical team was able to retrieve some of the fragments but could not locate every piece.An intraoperative x-ray was taken to confirm that no fragments remained inside the joint.Additional information has been requested.

Brand Name
TORPEDO, 4.0MM X 13CM
Common Device Name
SAW BLADE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24829553
Report Number1220246-2026-02092
Device Sequence Number10430359
Product Code GFA
UDI-Device Identifier00888867043657
UDI-Public(01)00888867043657(11)251029(17)300930(10)15522548
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTORPEDO, 4.0MM X 13CM
Device Catalogue NumberAR-8400TD
Device Lot Number15522548
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date04/09/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown